Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Involuntary calf muscle movement, back cramps. On crampex medication. Treatment?

Hi Doc, I am a man of 55 and have suffered from muscle cramps for a long time now. I was very active as a sporting youngster and still play tennis fairly regularly and get bad cramps especially at night dispite drinking sports drinks and have always used salt on my food. Lately I am getting hip cramps at work if I sit in an awkward position or back cramps if I twist in certain directions. I have started taking CRAMPEX which helps for a day or two but is soon back even when I am relaxing on the sofa. Any help would be grateful. I also have been noticing involuntary calf muscle movement which continues when I am relaxed. Any thoughts and treatment? Thanks
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
To avoid these cramps you need to take electrolyte rich fluids, do regular stretching exercises and start with some methylcobalamin supplements.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Thu, 1 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor